按条件检索“201”条记录

已选条件: 资源类型: 期刊论文 × 数据来源: WOS × 数据来源: CSCD × 出版年: 2017 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. On complex solutions of certain partial differential equations SCOPUS SCIE

作者:Hua, Pei-Chu; Li, Bao Qin

作者机构:[Hua, Pei-Chu] Shandong Univ, Dept Math, Jinan, Shandong, Peoples R China.; [Li, Bao Qin] Florida Int Univ, Dept Math & Stat, Miami, FL 33199 USA.

来源:COMPLEX VARIABLES AND ELLIPTIC EQUATIONS,2017,Vol.62,Issue.10,1492-1505

资源类型:期刊论文

WOS:000406237200006

2. Rapid penalized likelihood-based outlier detection via heteroskedasticity test SCOPUS SCIE

作者:Song, Yunquan; Dong, Ping; Wang, Xiuli; Lin, Lu

作者机构:[Song, Yunquan] China Univ Petr, Coll Sci, Qingdao, Peoples R China.; [Dong, Ping; Lin, Lu] Shandong Univ, Sch Math, Jinan, Peoples R China.; [Wang, Xiuli] Shandong Normal Univ, Sch Math Sci, Jinan, Peoples R China.

来源:JOURNAL OF STATISTICAL COMPUTATION AND SIMULATION,2017,Vol.87,Issue.6,1206-1229

资源类型:期刊论文

WOS:000399502200009

3. Neighbor product distinguishing total colorings EI SCOPUS SCIE

作者:Li, Tong; Qu, Cunquan; Wang, Guanghui; Yu, Xiaowei

作者机构:[Li, Tong; Qu, Cunquan; Wang, Guanghui; Yu, Xiaowei] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF COMBINATORIAL OPTIMIZATION,2017,Vol.33,Issue.1,237-253

资源类型:期刊论文

WOS:000392817300016

4. Dependence of eigenvalues on the boundary conditions of Sturm-Liouville problems with one singular endpoint SCOPUS SCIE

作者:Zhu, Hao; Shi, Yuming

作者机构:[Zhu, Hao; Shi, Yuming] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.

来源:JOURNAL OF DIFFERENTIAL EQUATIONS,2017,Vol.263,Issue.9,5582-5609

WOS被引数:1

资源类型:期刊论文

WOS:000410871900014

5. A stabilized mixed finite element method for coupled Stokes and Darcy flows with transport EI SCOPUS SCIE

作者:Rui, Hongxing; Zhang, Jingyuan

作者机构:[Rui, Hongxing; Zhang, Jingyuan] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:COMPUTER METHODS IN APPLIED MECHANICS AND ENGINEERING,2017,Vol.315,169-189

WOS被引数:2

资源类型:期刊论文

WOS:000393243900008

6. Numerical simulation of a Finite Moment Log Stable model for a European call option SCOPUS SCIE SSCI

作者:Zhang, H.; Liu, F.; Turner, I.; Chen, S.; Yang, Q.

作者机构:[Zhang, H.] Fuzhou Univ, Sch Math & Comp Sci, Fuzhou 350108, Peoples R China.; [Liu, F.; Turner, I.; Yang, Q.] Queensland Univ Technol, Sch Math Sci, Brisbane, Qld 4001, Australia.; [Chen, S.] Southwestern Univ Finance & Econ, Sch Econ Math, Chengdu 611130, Peoples R China.; [Chen, S.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:NUMERICAL ALGORITHMS,2017,Vol.75,Issue.3,569-585

资源类型:期刊论文

WOS:000404181200004

7. TIME-INCONSISTENT RECURSIVE STOCHASTIC OPTIMAL CONTROL PROBLEMS EI SCOPUS SCIE SSCI

作者:Wei, Qingmeng; Yong, Jiongmin; Yu, Zhiyong

作者机构:[Wei, Qingmeng] Northeast Normal Univ, Sch Math & Stat, Changchun 130024, Jilin, Peoples R China.; [Yong, Jiongmin] Univ Cent Florida, Dept Math, Orlando, FL 32816 USA.; [Yu, Zhiyong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2017,Vol.55,Issue.6,4156-4201

资源类型:期刊论文

WOS:000418678100029

8. The Smale horseshoes in a class of non-invertible maps in R-3 with two-direction instability SCIE

作者:Zhang, Xu

作者机构:[Zhang, Xu] Shandong Univ, Dept Math, Weihai, Peoples R China.

来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS,2017,Vol.23,Issue.5,965-982

资源类型:期刊论文

WOS:000407381300007

9. OPTIMIZATION AND SIMULATION FOR AIRPORT EMERGENCY INVENTORY WITH REPLACEMENT SCOPUS SCIE SSCI

作者:Meng, Q. C.; Guo, Y.; Zhao, P. X.; Lu, T. X.; Wan, X. L.; Rong, X. X.; Pan, W.

作者机构:[Meng, Q. C.; Guo, Y.; Zhao, P. X.; Lu, T. X.; Wan, X. L.] Shandong Univ, Sch Management, Jinan 250100, Peoples R China.; [Rong, X. X.] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Pan, W.] Wuhan Univ, Sch Econ & Management, Wuhan 430072, Peoples R China.

来源:INTERNATIONAL JOURNAL OF SIMULATION MODELLING,2017,Vol.16,Issue.1,133-144

WOS被引数:2

资源类型:期刊论文

WOS:000396486300011

10. Eb&D: A new clustering approach for signed social networks based on both edge-betweenness centrality and density of subgraphs SCOPUS SCIE SSCI

作者:Qi, Xingqin; Song, Huimin; Wu, Jianliang; Fuller, Edgar; Luo, Rong; Zhang, Cun-Quan

作者机构:[Qi, Xingqin; Song, Huimin] Shandong Univ Weihai, Sch Math & Stat, Weihai 264209, Peoples R China.; [Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fuller, Edgar; Luo, Rong; Zhang, Cun-Quan] West Virginia Univ, Dept Math, Morgantown, WV 26506 USA.

来源:PHYSICA A-STATISTICAL MECHANICS AND ITS APPLICATIONS,2017,Vol.482,147-157

资源类型:期刊论文

WOS:000405885500013

11. EFFICIENT SPECTRAL SPARSE GRID APPROXIMATIONS FOR SOLVING MULTI-DIMENSIONAL FORWARD BACKWARD SDES SCOPUS SCIE

作者:Fu, Yu; Zhao, Weidong; Zhou, Tao

作者机构:[Fu, Yu] Shandong Univ Sci & Technol, Coll Math & Syst Sci, Qingdao 266590, Peoples R China.; [Fu, Yu; Zhao, Weidong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Fu, Yu; Zhao, Weidong] Shandong Univ, Inst Finance, Jinan 250100, Shandong, Peoples R China.; [Zhou, Tao] Chinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math, LSEC, Beijing 100190, Peoples R China.

来源:DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B,2017,Vol.22,Issue.9,3439-3458

WOS被引数:1

资源类型:期刊论文

WOS:000409963100011

12. A non-iterative posterior sampling algorithm for linear quantile regression model EI SCOPUS SCIE SSCI

作者:Yang, Fengkai; Yuan, Haijing

作者机构:[Yang, Fengkai; Yuan, Haijing] Shandong Univ, Sch Math, Jinan, Shandong, Peoples R China.; [Yang, Fengkai; Yuan, Haijing] Shandong Univ, Sch Math & Stat, Weihai, Peoples R China.

来源:COMMUNICATIONS IN STATISTICS-SIMULATION AND COMPUTATION,2017,Vol.46,Issue.8,5861-5878

资源类型:期刊论文

WOS:000415033700001

13. Neighbor sum distinguishing total chromatic number of planar graphs with maximum degree 10 EI SCOPUS SCIE

作者:Yang, Donglei; Sun, Lin; Yu, Xiaowei; Wu, Jianliang; Zhou, Shan

作者机构:[Yang, Donglei; Sun, Lin; Yu, Xiaowei; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Sun, Lin] Changji Univ, Dept Math, Changji 831100, Peoples R China.; [Zhou, Shan] Jiangsu Normal Univ, Sch Math & Stat, Xuzhou 221116, Peoples R China.

来源:APPLIED MATHEMATICS AND COMPUTATION,2017,Vol.314,456-468

WOS被引数:1

资源类型:期刊论文

WOS:000409284600037

14. Characteristic block-centred finite difference methods for nonlinear convection-dominated diffusion equation EI SCOPUS SCIE

作者:Li, Xiaoli; Rui, Hongxing

作者机构:[Li, Xiaoli; Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS,2017,Vol.94,Issue.2,386-404

WOS被引数:27

资源类型:期刊论文

WOS:000394445200011

15. Stein type characterization for G-normal distributions SCOPUS SCIE

作者:Hu, Mingshang; Peng, Shige; Song, Yongsheng

作者机构:[Hu, Mingshang; Peng, Shige] Shandong Univ, Zhongtai Secur Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Peng, Shige] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Song, Yongsheng] Chinese Acad Sci, Acad Math & Syst Sci, Beijing, Peoples R China.

来源:ELECTRONIC COMMUNICATIONS IN PROBABILITY,2017,Vol.22

资源类型:期刊论文

WOS:000399770400001

16. Weak Galerkin finite element methods for Sobolev equation EI SCOPUS SCIE

作者:Gao, Fuzheng; Cui, Jintao; Zhao, Guoqun

作者机构:[Gao, Fuzheng; Zhao, Guoqun] Shandong Univ, Sch Mat Sci & Engn, Jinan 250061, Peoples R China.; [Gao, Fuzheng] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Cui, Jintao] Hong Kong Polytech Univ, Dept Appl Math, Hong Kong, Hong Kong, Peoples R China.

来源:JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS,2017,Vol.317,188-202

WOS被引数:2

资源类型:期刊论文

WOS:000394628800014

17. MEAN-FIELD SDE DRIVEN BY A FRACTIONAL BROWNIAN MOTION AND RELATED STOCHASTIC CONTROL PROBLEM EI SCOPUS SCIE

作者:Buckdahn, Rainer; Jing, Shuai

作者机构:[Buckdahn, Rainer] Univ Bretagne Occidentale, Dept Math, F-29285 Brest, France.; [Buckdahn, Rainer] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Jing, Shuai] Cent Univ Finance & Econ, Sch Management Sci & Engn, Beijing 100081, Peoples R China.

来源:SIAM JOURNAL ON CONTROL AND OPTIMIZATION,2017,Vol.55,Issue.3,1500-1533

资源类型:期刊论文

WOS:000404771700007

18. Cell-Centered Finite Difference Method for the One-Dimensional Forchheimer Laws SCOPUS SCIE

作者:Zhao, Qingli; Rui, Hongxing; Liu, Wei

作者机构:[Zhao, Qingli] Shandong Jianzhu Univ, Sch Sci, Jinan 250101, Shandong, Peoples R China.; [Rui, Hongxing] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Liu, Wei] Ludong Univ, Sch Math & Stat Sci, Yantai 264025, Shandong, Peoples R China.

来源:BULLETIN OF THE MALAYSIAN MATHEMATICAL SCIENCES SOCIETY,2017,Vol.40,Issue.2,545-564

资源类型:期刊论文

WOS:000406498300003

19. Comonotonic Random Sets and Its Additivity of Choquet Integrals EI SCOPUS SCIE

作者:Zong, Gaofeng; Chen, Zengjing; Shahzad, Faisal

作者机构:[Zong, Gaofeng] Shandong Univ Finance & Econ, Sch Math & Quantitat Econ, Jinan 250002, Peoples R China.; [Zong, Gaofeng; Chen, Zengjing; Shahzad, Faisal] Shandong Univ, Dept Math, Jinan 250100, Peoples R China.

来源:INTERNATIONAL JOURNAL OF UNCERTAINTY FUZZINESS AND KNOWLEDGE-BASED SYSTEMS,2017,Vol.25,Issue.4,557-571

资源类型:期刊论文

WOS:000405588200004

20. Asymptotically optimal differenced estimators of error variance in nonparametric regression EI SCOPUS SCIE

作者:Wang, WenWu; Yu, Ping

作者机构:[Wang, WenWu] Shandong Univ, Zhongtai Inst Financial Studies, Jinan 250100, Peoples R China.; [Wang, WenWu] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Yu, Ping] Univ Hong Kong, Sch Econ & Finance, Pokfulam Rd, Hong Kong, Hong Kong, Peoples R China.

来源:COMPUTATIONAL STATISTICS & DATA ANALYSIS,2017,Vol.105,125-143

资源类型:期刊论文

WOS:000385604500010

共 11 页, 201 条记录

TOP